# SDR GUU2005F00051

- Difficulty date: September 23, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Engine: Pwa PT6*
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bracket
- Part number: 1016200131
- Condition: Corroded
- Location: Rt Elevator
- Part time: 20,366 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT SCHEDULED MAINTENANCE, RT ELEVATOR, CENTER HINGE BRACKET SHOWS SIGN OF EXFOLIATION.  REPLACED RT ELEVATOR CENTER HINGE BRACKET.  (K)
